| Model Number |
977119 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient (pt) regarding an implantable neurostimulator (ins).The reason for call was patient reported that they could not feel the stimulation since last thursday even if their ins battery was fully charge to 100%.Agent had the patient check if the stimulation on instructing the patient to access the mystim application then it prompted them to connect.Agent assisted the patient first to synchronize the handset and the communicator.During connection attempt, patient go not found message.Agent had the patient retry the communication and was able to connect to mystim application and turn on the stimulation.But patient could not feel the stimulation, agent redirected the patient to hcp to meet with manufacturer representative (rep).
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.